American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5

[61] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ahmed I. Zayed. Sampling in a Hilbert space. Proc. Amer. Math. Soc. 124 (1996) 3767-3776. MR 1343731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Amos Ron and Xingping Sun. Strictly positive definite functions on spheres in Euclidean spaces. Math. Comp. 65 (1996) 1513-1530. MR 1370856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Carl de Boor. On the Sauer-Xu formula for the error in multivariate polynomial interpolation. Math. Comp. 65 (1996) 1231-1234. MR 1344609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Walter Gautschi and Shikang Li. On quadrature convergence of extended Lagrange interpolation. Math. Comp. 65 (1996) 1249-1256. MR 1344613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] R. C. Gayle and J. M. Wolfe. Unicity in piecewise polynomial $L^1$-approximation via an algorithm . Math. Comp. 65 (1996) 647-660. MR 1333314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Ewald Quak. Trigonometric wavelets for Hermite interpolation . Math. Comp. 65 (1996) 683-722. MR 1333324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Charles K. Chui and Johan M. De Villiers. Applications of optimally local interpolation to interpolatory approximants and compactly supported wavelets . Math. Comp. 65 (1996) 99-114. MR 1322886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Charles K. Chui and Dong Hong. Construction of local $C^1$ quartic spline elements for optimal-order approximation. Math. Comp. 65 (1996) 85-98. MR 1325865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Thomas Sauer and Yuan Xu. On multivariate Lagrange interpolation . Math. Comp. 64 (1995) 1147-1170. MR 1297477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] James E. Thomson. Bounded point evaluations and polynomial approximation . Proc. Amer. Math. Soc. 123 (1995) 1757-1761. MR 1242106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Francis J. Narcowich and Joseph D. Ward. Generalized Hermite interpolation via matrix-valued conditionally positive definite functions . Math. Comp. 63 (1994) 661-687. MR 1254147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] H. J. Schmid and Yuan Xu. On bivariate Gaussian cubature formulae . Proc. Amer. Math. Soc. 122 (1994) 833-841. MR 1209428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Yuan Xu. Solutions of three-term relations in several variables . Proc. Amer. Math. Soc. 122 (1994) 151-155. MR 1211589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] A. Olevskiĭ. Ulam-Zahorski problem on free interpolation by smooth functions . Trans. Amer. Math. Soc. 342 (1994) 713-727. MR 1179399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Gerlind Plonka and Manfred Tasche. Cardinal Hermite spline interpolation with shifted nodes . Math. Comp. 63 (1994) 645-659. MR 1250775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] X. Li and R. N. Mohapatra. On the divergence of Lagrange interpolation with equidistant nodes . Proc. Amer. Math. Soc. 118 (1993) 1205-1212. MR 1145421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Charles K. Chui, Xie Chang Shen and Le Fan Zhong. On Lagrange interpolation at disturbed roots of unity . Trans. Amer. Math. Soc. 336 (1993) 817-830. MR 1087054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Walter Van Assche and Ingrid Vanherwegen. Quadrature formulas based on rational interpolation . Math. Comp. 61 (1993) 765-783. MR 1195424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Yuan Xu. Gaussian cubature and bivariate polynomial interpolation . Math. Comp. 59 (1992) 547-555. MR 1140649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Giuliana Criscuolo, Giuseppe Mastroianni and Péter Vértesi. Pointwise simultaneous convergence of extended Lagrange interpolation with additional knots . Math. Comp. 59 (1992) 515-531. MR 1134723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] C. K. Chui, J. Stöckler and J. D. Ward. A Faber series approach to cardinal interpolation . Math. Comp. 58 (1992) 255-273. MR 1106961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Carl de Boor and Amos Ron. Computational aspects of polynomial interpolation in several variables . Math. Comp. 58 (1992) 705-727. MR 1122061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Guo Hua Min. On weighted $L\sp p$-convergence of certain Lagrange interpolation . Proc. Amer. Math. Soc. 116 (1992) 1081-1087. MR 1101990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Philip Rabinowitz. Uniform convergence results for Cauchy principal value integrals . Math. Comp. 56 (1991) 731-740. MR 1068810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Charles K. Chui and Xie Chang Shen. On Hermite-Fej\'er interpolation in a Jordan domain . Trans. Amer. Math. Soc. 323 (1991) 93-109. MR 1018573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Giuliana Criscuolo, Giuseppe Mastroianni and Donatella Occorsio. Convergence of extended Lagrange interpolation . Math. Comp. 55 (1990) 197-212. MR 1023044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] J. Szabados and A. K. Varma. On $(0,1,2)$ interpolation in uniform metric . Proc. Amer. Math. Soc. 109 (1990) 975-979. MR 1013983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia